Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Pittsburgh, PA

July 14, 2016Fayette County, Greene County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 14, 2016, 8:58 PM EDT for Fayette County, Greene County, Washington County, Pennsylvania. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 8:58 PM EDT (00:58 UTC)
Expired
Jul 14, 2016, 9:30 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, PA, Greene County, PA, Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:05 PM EDTTSTM WND DMG1 Wsw Rices Landing, PATWO UTILITY POLES AND WIRES DOWN.
Jul 14, 9:10 PM EDTTSTM WND DMGBrownsville, PATREE DOWN ON ALBANY ROAD. TIME ESTIMATED BY RADAR.
Jul 14, 9:10 PM EDTTSTM WND DMGPenncraft, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

057 
WUUS51 KPBZ 150058
SVRPBZ
PAC051-059-125-150130-
/O.NEW.KPBZ.SV.W.0052.160715T0058Z-160715T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 PM EDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHEASTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 857 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEFFERSON
  BORO...OR 8 MILES EAST OF WAYNESBURG...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  UNIONTOWN...WAYNESBURG...MASONTOWN...BROWNSVILLE...
  FREDERICKTOWN-MILLSBORO...JEFFERSON BORO...FAIRDALE...FAIRCHANCE...
  ISABELLA...SMITHFIELD...DEEMSTON...NEMACOLIN...REPUBLIC...
  MARIANNA...CARMICHAELS...RICES LANDING...NEW SALEM...GRINDSTONE...
  GREENSBORO AND CLARKSVILLE.

THIS INCLUDES  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 12
AND 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3989 8020 4005 8008 3998 7963 3973 7973
TIME...MOT...LOC 0057Z 286DEG 24KT 3994 8003 

HAIL...<.75IN
WIND...60MPH
 
$$
34
1 follow-up statement
806 
WWUS51 KPBZ 150114
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
914 PM EDT THU JUL 14 2016

PAC051-059-125-150130-
/O.CON.KPBZ.SV.W.0052.000000T0000Z-160715T0130Z/
FAYETTE PA-GREENE PA-WASHINGTON PA-
914 PM EDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHEASTERN GREENE AND SOUTHEASTERN
WASHINGTON COUNTIES...

AT 913 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MASONTOWN...OR 9 MILES WEST OF UNIONTOWN...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...MASONTOWN...BROWNSVILLE...FREDERICKTOWN-MILLSBORO...
FAIRDALE...FAIRCHANCE...ISABELLA...SMITHFIELD...NEMACOLIN...
REPUBLIC...CARMICHAELS...RICES LANDING...NEW SALEM...
GRINDSTONE AND CENTERVILLE.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3991 8004 4003 7998 3998 7963 3975 7972
TIME...MOT...LOC 0113Z 286DEG 24KT 3991 7989 

HAIL...<.75IN
WIND...60MPH
 
$$
34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:50 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 14, 7:50 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
750 PM EDT THU JUL 14 2016

.SYNOPSIS...
Shower and thunderstorm chances will continue this evening as a
weak front crosses the region. Seasonable temperatures and less
humid conditions are expected for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Update focused on slowing down PoP increase based on current radar
trends. CAPE should be sufficient to support convective
development, especially from PIT on south, but the trigger for
lift will come from the slowly advancing midlevel trough. Still
agree with SPC marginal risk designation, as overall instability
and shear are borderline. There is sufficient DCAPE to merit a
risk of downbursts though. Minor modifications to sky and
temperature grids otherwise.

Previous discussion...

Hi-res models generate showers and thunderstorms through southern
Ohio, reaching our eastern Ohio and northern West Virginia zones later
this evening. This seems prudent given the timing and placement of
the best forcing and instability. The 12z update to the SPC Day 1
outlook reflects this as well, as the slight risk was expanded
north into southern Ohio and southern West Virginia, but our area
remains firmly planted in the Marginal risk.

After the wave departs tonight, moisture will continue to dry up
in the mid and upper-levels. This will cease any remaining shower
activity west to east across the forecast area by day break. With
the front lagging way behind, no real relief from the warm and
humid air through at least Friday. The front could generate a few
showers and thunderstorms Friday afternoon, but with limited
moisture to work with, coverage should be fairly sparse.
tax

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Broad troughing will remain over the area into the weekend with
the main upper jet streak on the downstream side of the trough
gradually sagging through the area on Saturday. This may allow for
a few showers and thunderstorms in the southeastern portions of
the area on Saturday as diurnal instability increases and the
frontal boundary over the area slowly clears the area during the
late afternoon and evening.

Some cooler air works into the area behind the front with modestly
lower dewpoints across much of the area, however heights already
look to start to build toward the latter half of the weekend.
Temperatures at 850 mb also look poised to jump toward 19C as
well. This means the respite from heat/humidity will be short with
really only Saturday as the day with a possibility of slightly
below normal temperatures. However, drier conditions should return
by the end of the weekend everywhere as the jet axis lifts to the
north of the area, really eliminating and lifting mechanism from
the area. Fries

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A strong mid and upper level ridge will build over the central
states early next week helping to develop a trough across New
England. A fairly strong shortwave will move across the region
Monday with likely showers and thunderstorms. Surface high
pressure again dries the region out for the middle of the week.
Temperatures will be largely above average, as despite a mean
trough aloft, heights and thickness will be a bit elevated. A
modified superblend was used for the extended period.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Scattered showers and a few thunderstorms are occurring from PIT
on south as a disturbance works with lingering daytime
instability. Kept mainly a short-term SHRA/VCTS mention in the
TAFs, and will amend as needed this evening. Brief drops to IFR
are possible, along with wind gusts to 30 knots. This activity
will diminish later this evening with the typical loss of daytime
instability.

Still think that we will avoid MVFR ceilings for the most part
towards morning, but added some MVFR fog to ZZV where rain has
already fallen and to MGW where there is a good chance of rain
this evening. May add to AGC and LBE as well soon given current
radar trends. Think areas north of PIT will avoid fog for the most
part.

Any restrictions should end by 13Z Friday, with scattered cumulus
developing by midday. Winds will pick up and gust from the west at
15 to 20 knots during the afternoon

.OUTLOOK /FRIDAY THROUGH MONDAY/...
Restrictions are possible Saturday south of PIT with a crossing
upper trough, and areawide with a Monday cold front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jul 14, 3:14 AM EDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 AM EDT THU JUL 14 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-150715-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
314 AM EDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 14, 7:40 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
740 PM EDT THU JUL 14 2016

PAZ021-029-150015-
WASHINGTON-ALLEGHENY-
740 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
NORTHWESTERN ALLEGHENY COUNTIES...

AT 740 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF AVELLA...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...MOUNT LEBANON...BETHEL PARK...MOON TOWNSHIP...
FRANKLIN PARK...UPPER ST. CLAIR...SCOTT TOWNSHIP...WHITEHALL...
ROBINSON TOWNSHIP...CECIL-BISHOP...BRENTWOOD...DORMONT...BELLEVUE...
CASTLE SHANNON...CARNEGIE...KENNEDY TOWNSHIP...STOWE TOWNSHIP...
MCKEES ROCKS...CRAFTON AND CORAOPOLIS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 50 AND 70...AND
  BETWEEN MILE MARKERS 48 AND 49.

  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 50 AND 69.

LAT...LON 4022 8037 4039 8052 4061 8014 4037 7997
TIME...MOT...LOC 2340Z 240DEG 22KT 4036 8038

34
Special weather statement, Jul 14, 8:02 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
802 PM EDT THU JUL 14 2016

OHZ068-069-WVZ004-012-150030-
MONROE-NOBLE-MARSHALL-WETZEL-
802 PM EDT THU JUL 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONROE...SOUTHEASTERN
NOBLE...NORTHWESTERN WETZEL AND SOUTHERN MARSHALL COUNTIES...

AT 801 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF WOODSFIELD TO 6
MILES SOUTH OF CALDWELL. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...WOODSFIELD...PADEN CITY...SISTERSVILLE...SARDIS...
CLARINGTON...DEXTER CITY...CAMERON...FLY...ANTIOCH...STAFFORD...
GRAYSVILLE...HARRIETTSVILLE...WOODLANDS...RINARD MILLS...PROCTOR...
HANNIBAL...LAINGS AND LYNN CAMP.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 18 AND 20.

LAT...LON 3983 8096 3983 8052 3958 8083 3960 8085
      3958 8089 3961 8095 3956 8100 3959 8126
      3960 8126 3961 8128 3959 8129 3960 8139
      3963 8142 3963 8145 3965 8145 3964 8147
      3961 8147 3962 8159 3965 8159
TIME...MOT...LOC 0001Z 264DEG 27KT 3981 8100 3966 8152

34
Special weather statement, Jul 14, 8:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
825 PM EDT THU JUL 14 2016

PAZ023-073-150100-
INDIANA-WESTMORELAND-
825 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN INDIANA AND CENTRAL
WESTMORELAND COUNTIES...

AT 825 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF DELMONT...OR 10 MILES SOUTHEAST OF APOLLO...MOVING NORTHEAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANA...HOMER CITY...BLAIRSVILLE...BLACK LICK...AVONMORE...
SALTSBURG...WEST LEBANON...NEW ALEXANDRIA...CHEVY CHASE HEIGHTS...
ERNEST...CREEKSIDE...ARMAGH...CRABTREE...SLICKVILLE...JACKSONVILLE...
LUCERNE MINES...BRUSH VLY AND YELLOW CREEK STATE PARK.

LAT...LON 4035 7948 4052 7958 4054 7952 4054 7951
      4053 7950 4053 7949 4054 7948 4053 7947
      4053 7945 4060 7938 4071 7911 4046 7898
TIME...MOT...LOC 0025Z 247DEG 28KT 4047 7945

34
Special weather statement, Jul 14, 8:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EDT THU JUL 14 2016

PAZ021>023-073-150100-
INDIANA-WESTMORELAND-ALLEGHENY-ARMSTRONG-
833 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL INDIANA...SOUTHERN
ARMSTRONG...NORTHEASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND
COUNTIES...

AT 833 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PLUM...OR NEAR
PENN HILLS...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENN HILLS...MONROEVILLE...VANDERGRIFT...APOLLO...PLUM...
MURRYSVILLE...NEW KENSINGTON...LOWER BURRELL...HARRISON TOWNSHIP...
OAKMONT...ARNOLD...TARENTUM...NATRONA HEIGHTS...SPRINGDALE...
BRACKENRIDGE...LEECHBURG...CHESWICK...RUSSELLTON...
NORTH APOLLO AND WEST LEECHBURG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 44 AND 55.

  INTERSTATE 376 IN PENNSYLVANIA NEAR MILE MARKER 83.

LAT...LON 4044 7978 4058 7987 4080 7941 4056 7925
TIME...MOT...LOC 0033Z 247DEG 29KT 4053 7973

34
Local storm report, Jul 14, 8:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
843 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     WEST VIEW               40.52N  80.03W
07/14/2016                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER PBZ1601655

XX
Local storm report, Jul 14, 8:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
847 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     LIBERTY                 40.32N  79.86W
07/14/2016                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN

0810 PM     TSTM WND DMG     ROSS TOWNSHIP           40.53N  80.02W
07/14/2016                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER PBZ1601656
EVENT NUMBER PBZ1601657

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:17 PM EDTAreal Flood AdvisoryPBZAllegheny, Westmoreland118 min
Jul 14, 8:25 PM EDTSpecial Weather StatementPBZIndiana35 min
Jul 14, 8:33 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jul 14, 9:30 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.